BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2006 >

Please use this identifier to cite or link to this item:

Title: An Analogue of Beurling-Hörmander’s Theorem for the Dunkl-Bessel Transform
Authors: Mejjaoli, Hatem
Keywords: Dunkl-Bessel Transform
Beurling-Hörmander’s Theorem
Hardy Theorem
Morgan Theorem
Gelfand-Shilov Theorem
Issue Date: 2006
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 9, No 3, (2006), 247p-264p
Abstract: We establish an analogue of Beurling-Hörmander’s theorem for the Dunkl-Bessel transform FD,B on R(d+1,+). We deduce an analogue of Gelfand-Shilov, Hardy, Cowling-Price and Morgan theorems on R(d+1,+) by using the heat kernel associated to the Dunkl-Bessel-Laplace operator.
Description: Mathematics Subject Classification: Primary 35R10, Secondary 44A15
ISSN: 1311-0454
Appears in Collections:2006

Files in This Item:

File Description SizeFormat
fcaa-vol9-num3-2006-247p-264p.pdf208.24 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License